# SDR AWXA200700758

- Difficulty date: June 18, 2007
- Submitted: June 21, 2007
- Operation: Air carrier
- Aircraft: N313AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23712
- Aircraft time: 64,838 hours, 40,216 cycles
- System (JASC): 5297 · Door System Wiring
- Part: Wire
- Part number: BMS13311122
- Condition: Broken
- Location: Door Sensor
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PHX - DFW - EL - CREW REPORTED DURING CLIMB, WERE NOT ABLE TO PRESSURIZE THE A/C.  CREW DECLARED AN EMERGENCY AND RETURNED TO PHX.  MX FOUND BROKEN WIRE ON E/E DOOR SENSOR SWITCH S197.  MX REPAIRED WIRE IAW MM CH 20.  EQUIPMENT DOOR LIGHT AND WARNING OPERATIONAL CHECKS WERE GOOD.  THE A/C WAS RETURNED TO SERVICE.
